# SDR ASAA2018022823956

- Difficulty date: February 28, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 59,646 hours, 23,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER SILL WEB CORRODED AT SCUFF PLATE ATTACH HOLES.  ACFT GROUNDED.  REMOVED AND REPLACED THE WEB IAW SRM 51-40-02-0G-0, FIG 10,  AND PARA 5.
